# SDR CALA2010101100477

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 35,170 hours, 18,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK STEP 20 OF EA 5330-03736 OP 3 HOLE 11 HAS CRACK INDICATION INSTALLED REPAIR PER ECRA 5330-04070 NEED TO RE-INSPECT BEFORE THE ACCUMULATION OF 73398 TOTAL FLT CYCLES PER ECRA 5330-04070 PART 2 REF DIP 007371.  REPAIR HOLE PER ECRA 5330-04070 PRIOR TO ACCUMULATION OF.  PRIOR TO THE ACCUMULATION OF 73,398 TOTAL AIRCRAFT 73.398 FLT CYCLES PERFORM AN INSPECTION PER PART 2 OF ECRA 5330-04070 PLANNING TO CONTACT ENG AFTER 66,000 TTL FLT CYC BUT BEFORE 67,000 TTL FLT CYC FOR INSPECTION DETAILS.
